# SDR UPS01236604

- Difficulty date: August 5, 2001
- Submitted: August 13, 2001
- Operation: Air carrier
- Aircraft: N919UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19012
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Cracked
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:PFLT LT INBD FLAP LT OUTBD CANOE FIXED FAIRING HAS A CRACK ON AFT UPPER CORNER OF PREVIOUS REPAIR. DEFFERRED PER MMOC
